Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Luczak, Tomasz"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 4.

Article

Luczak, Tomasz, Allen, Peter ORCID: 0000-0001-6555-3501, Polcyn, Joanna and Zhang, Yanbo (2023) The Ramsey number of a long even cycle versus a star. Journal of Combinatorial Theory, Series B, 162. pp. 144-153. ISSN 0095-8956

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rödl, Vojtech, Rucinski, Andrzej, Simonovits, Miklós and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2006) The Ramsey number for hypergraph cycles I. Journal of Combinatorial Theory, Series A, 113 (1). pp. 67-83. ISSN 0097-3165

Luczak, Malwina J. and Luczak, Tomasz (2006) The phase transition in the cluster-scaled model of a random graph. Random Structures and Algorithms, 28 (2). pp. 215-246. ISSN 1042-9832

Monograph

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rodl, V, Rucinski, Andrzej and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2007) The Ramsey number for hypergraph cycles II. . London School of Economics and Political Science, London, UK.

This list was generated on Thu May 23 14:26:35 2024 BST.